# SDR MALA975945

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Main Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HYDRAULIC LIGHT CAME ON, QUANTITY WAS 0, CHECKED ACCUMULATORS, MAIN LOW, EMERGENCY NORMAL.  HYDRAULIC PUMP CONTINUED TO RUN UNTIL TURNED OFF.  DUE TO WEATHER FLIGHT WAS DIVERTED TO CWA.  MAINTENANCE SERVICED HYDRAULIC SYSTEM, PERFORMED GEAR SWINGS, OPS CHECK GOOD.
